# SDR FDEA201011124325

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STA 1345, LBL 62, MAIN CABIN.  REMOVED CORROSION ON LT SIDE INBD CREASE BEAM CHORD STA 1292-1370 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL VIII.  ORIG MATERIAL .070 AFTER REWORK .045.   R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CAT "A" MAJOR REPAIR.
